# SDR AALA006079

- Difficulty date: April 24, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE/REMOVEABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR STAYS ON WHEN EMERGENCY LTS PLACED TO OFF, WITH EMERGENCY LIGHTS SWITCH IN ARM LIGHT IS OUT.  EMERGENCY LIGHT SWITCH IN ON, LIGHT COMES ON.  REMOVED AND REPLACED REMOVEABLE EMERGENCY LIGHT IN FORWARD ENTRY DOOR JAM.  OPS CHECKS NORMAL.  (M)
